Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 412872, 10 pages
http://dx.doi.org/10.1155/2012/412872
Research Article

The Expression of the Generalized Drazin Inverse of 𝐴𝐶𝐵

1School of Science, Guangxi University for Nationalities, Nanning 530006, China
2Guangxi Key Laboratory of Hybrid Computational and IC Design Analysis, Nanning 530006, China
3School of Mathematical Sciences, Monash University, Caulfield East, VIC 3800, Australia

Received 5 August 2011; Accepted 5 December 2011

Academic Editor: Ondřej Došlý

Copyright © 2012 Xiaoji Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. J. Koliha, “A generalized drazin inverse,” Glasgow Mathematical Journal, vol. 38, no. 3, pp. 367–381, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. N. Castro-González, E. Dopazo, and M. F. Martínez-Serrano, “On the Drazin inverse of the sum of two operators and its application to operator matrices,” Journal of Mathematical Analysis and Applications, vol. 350, no. 1, pp. 207–215, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. C. Y. Deng, “On the invertibility of the operator AXB,” Numerical Linear Algebra with Applications, vol. 16, no. 10, pp. 817–831, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. D. S. Djordjević and Y. Wei, “Additive results for the generalized Drazin inverse,” Journal of the Australian Mathematical Society, vol. 73, no. 1, pp. 115–125, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. X. Liu, Y. Yu, and C. Hu, “The iterative methods for computing the generalized inverse AT,S(2) of the bounded linear operator between Banach spaces,” Applied Mathematics and Computation, vol. 214, no. 2, pp. 391–410, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Y. Wei, “The Drazin inverse of a modified matrix,” Applied Mathematics and Computation, vol. 125, no. 2-3, pp. 295–301, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. D. S. Djordjević and P. S. Stanimirović, “On the generalized Drazin inverse and generalized resolvent,” Czechoslovak Mathematical Journal, vol. 51, no. 3, pp. 617–634, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH